MathSciNet Relay Station
MathSciNet bibliographic data
MR2298434 65L10
Siddiqi, Shahid S.; Akram, Ghazala Solutions of tenth-order boundary value problems using eleventh degree spline. Appl. Math. Comput. 185 (2007), no. 1, 115–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement